Alert archive / North Carolina / Flash Flood Warnings in 2006
Flash Flood Warning 17, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Jun 23, 2006, 2:31 PM EDT for Warren County, North Carolina. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2006, 2:31 PM EDT (18:31 UTC)
- Expired
- Jun 23, 2006, 5:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Warren County, NC
The radar
The Raleigh/Durham radar (KRAX), 91 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 3:05 PM EDT | FLASH FLOOD | Warrenton, NC | REPORTS OF NUMEROUS ROADS BEING FLOODED IN WARRENTON IN WARRENTON COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 6.5 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 144 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 948 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS52 KRAH 231832 FFWRAH NCC185-232130- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE RALEIGH NC 231 PM EDT FRI JUN 23 2006 THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A * FLASH FLOOD WARNING FOR... WARREN COUNTY IN CENTRAL NORTH CAROLINA * UNTIL 530 PM EDT * AT 229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAIN OVER WARREN COUNTY. DOPPLER RADAR ESTIMATES OF AS MUCH AS 4 TO 6 INCHES WERE OBSERVED BY RADAR NORTH AND NORTHEAST OF WARRENTON. HEAVY RAIN CONTINUED TO MOVE ALONG U S 158. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WARRENTON AND NORLINA. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS...TURN AROUND...DONT DROWN. LAT...LON 3651 7792 3624 7796 3626 7827 3654 7829 $$ DJF
2 follow-up statements
000 WGUS72 KRAH 231909 FFSRAH FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 307 PM EDT FRI JUN 23 2006 NCC185-232130- WARREN NC- 307 PM EDT FRI JUN 23 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR WARREN COUNTY... LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MACON...WARRENTON...AND WISE. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE... SOUTH OF U S 158...BETWEEN 315 PM AND 430 PM. THUNDERSTORMS CONTINUED TO MOVE REPEATEDLY ACROSS CENTRAL AND SOUTHERN WARREN COUNTY. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE WHERE WATER COVERS THE ROAD. TURN AROUND...DONT DROWN. STAY TUNED TO THIS STATION FOR THE LATEST WEATHER INFORMATION. LAT...LON 3651 7792 3624 7796 3626 7827 3654 7829 $$ DJF
000 WGUS72 KRAH 232142 FFSRAH FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 535 PM EDT FRI JUN 23 2006 NCC185-232145- GRANVILLE NC- 535 PM EDT FRI JUN 23 2006 ...THE FLASH FLOOD WARNING FOR WARREN COUNTY EXPIRED AT 530 PM EDT... HEAVY RAIN ENDED AROUND 400 PM AND THE HEAVIEST RESIDUAL RUNOFF HAS DIMINISHED. THE WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 3637 7853 3617 7852 3618 7876 3635 7874 $$ 13
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 11:03 AM EDT, 3 hours 28 minutes earlier.
Area forecast discussion, Jun 23, 11:03 AM EDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 1103 AM EDT FRI JUN 23 2006 .SHORT TERM /REST OF TODAY/... CONVERGENCE ZONE HAS SET UP OVER THE NORTHERN AND WESTERN PIEDMONT THIS MORNING. CLOUDS HAVE BEGUN TO INCREASE IN THIS AREA... AND EXPECT SHOWERS TO QUICKLY DEVELOP HERE ONCE THE CONVECTIVE TEMP IS REACHED... GIVEN THE HIGH WATER CONTENT THROUGH THE COLUMN WITH THE 12Z GSO SOUNDING SHOWING 200% OF NORMAL PW AND SURFACE DEWPOINTS IN THE LOW 70S. UPPER AIR ANALYSES SHOW GOOD UPPER DIVERGENCE OVER WESTERN VA AND NC WHICH SHOULD PERSIST THROUGH THE DAY. POP FORECAST IS IN GOOD SHAPE. TEMPERATURES ARE RUNNING A COUPLE OF DEGREES HIGHER THAN THIS TIME YESTERDAY... ALTHOUGH THE INCREASED CLOUD COVER SHOULD TEMPER THEM A BIT ACROSS THE WESTERN AND NORTHERN CWA. SOUTHEAST SECTIONS SHOULD STILL SEE ENOUGH SUNSHINE TO BRING READINGS CLOSE TO THE MID 90S... AND WITH DEWPOINTS IN THE LOWER 70S... HEAT INDEX VALUES SHOULD CLIMB INTO THE UPPER 90S TO NEAR 100 OVER MUCH OF THE SOUTHEAST HALF OF THE CWA. WILL ISSUE A BRIEF SPECIAL WEATHER STATEMENT TO ADDRESS ANOTHER DAY OF HIGH HEAT INDICES. -GIH && .PREV DISCUSSION... (ISSUED 205 AM EDT FRI JUN 23 2006) SHORT TERM /TODAY THROUGH SUNDAY/... THE MID LEVEL RIDGE OVER THE WESTERN CAROLINAS BEGINS TO WEAKEN TODAY AND GIVE WAY TO A TROUGH FROM THE MIDWEST. THE AIRMASS DESTABILIZES FROM THE WEST AND PRECIPITABLE WATER VALUES MAXIMIZE NEAR 2 INCHES OVER THE PIEDMONT. LOWER LEVEL FLOW FROM THE SOUTH BECOMES CONFLUENT OVER THE CWA. THIS SHOULD RESULT IN SCATTERED SHOWERS AND TSTMS MORE NUMEROUS TOWARD THE NORTHWEST...MAINLY THIS AFTERNOON AND EVENING. MAX TEMPERATURES SHOULD BACK OFF A LITTLE FROM THURSDAY...BUT STILL ABOVE NORMAL IN THE LOWER 90S. TONIGHT AND SAT...A FRONT STALLS TO OUR WEST WHILE PRESSURES LOWER IN THE SUBTROPICAL STREAM TO OUR SOUTH. THIS SETS UP A SOUTHEASTERLY FLOW OFF THE ATLANTIC INTO CENTRAL NC. THE MOST SATURATED CONDITIONS REMAIN TO OUR NORTH AND WEST...BUT LOWER LEVELS MOISTEN THROUGHOUT THE CWA WITH SOUTHEAST FLOW. 20-30 PCT POPS WILL REMAIN OVERNIGHT AND RISE TO 40-50 PCT ON SAT. CLOUDS AND A MORE MARITIME INFLUENCE WILL NARROW THE DIURNAL RANGE OF TEMPERATURES WITH LOWS NEAR 70 AND HIGHS MID-UPPER 80S. SAT NGT-SUN...CONTINUED DEEPER SOUTHEAST FLOW SETS UP A MOIST ADIABATIC ENVIRONMENT WITH WIDESPREAD CUMULUS AND ALTOCUMULUS AT VARIOUS LEVELS AND SCATTERED TO OCCASIONALLY NUMEROUS SHOWERS AND EMBEDDED TSTMS. MODEL DIFFERENCES IN HANDLING SUBTROPICAL LOW DEVELOPMENT OR EASTERLY WAVES DICTATES UNCERTAINTY IN RAIN CHANCES. BUT WITH PLENTY AVAILABLE MOISTURE...POPS WILL RISE TO AT LEAST THE 50-60 PCT RANGE THROUGHOUT THE CWA. THE DIURNAL TEMPERATURE RANGE STAYS NARROW WITH THE CLOUDS AND WELL MIXED MARITIME AIRMASS. -RFG LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... AN INVERTED TROUGH IN THE LOWER LEVELS OR SUBTROPICAL LOW PERSISTS OVER THE FL PANHANDLE TO SRN APPALACHIAN REGION HELPING TO MAINTAIN A FLOW OF AIR OFF THE SUBTROPICAL ATLANTIC. A BROAD NRN STREAM TROUGH ALOFT DEEPENS OVER THE OHIO VALLEY SUN NIGHT AND MON. THIS SHOULD SET UP A CLASH OF MOIST MARITIME AIR AND AN AIRMASS BOUNDARY OR QUASI STATIONARY FRONT SAGGING SE INTO THE MID ATLC STATES AND NC MON THROUGH WED. SCATTERED CLUSTERS OR BANDS OF SHOWERS AND THUNDERSTORMS SHOULD RESULT WITH THE EXACT AXIS OF HEAVIEST PCPN HARD TO DETERMINE GIVEN INCONSISTENCIES WITH SMALLER SCALE FEATURES AT THIS FORECAST RANGE. POPS SHOULD REMAIN ABOVE CLIMATOLOGY ..40-50 PCT...FOR EACH 12 HOUR SEGMENT SUN NIGHT THROUGH WED. TEMPERATURES SHOULD AVERAGE AROUND NORMAL MID-UPPER 80S. FOR WED NIGHT AND THU...THERE ARE INDICATIONS FROM THE GFS FOR A MORE WESTERLY LOW LEVEL FLOW WITH AN EXTENSION OF THE BERMUDA HIGH INTO THE NE GULF. A BROAD UPPER TROUGH REMAINS TO THE NW HOWEVER MAINTAINING INSTABILITY ALOFT AND THE CHANCE OF A SHOWER OR TSTM. POPS NEAR NORMAL IN THE 20-30 PCT RANGE. MORE SUNSHINE WITH SWLY FLOW SHOULD ALLOW MAX TEMPERATURES TO RISE SLIGHTLY ABOVE NORMAL NEAR 90. -RFG AVIATION... SCATTERED TO BROKEN CLOUD BASES AT 5 THOUSAND FEET AFTER 15Z... OTHERWISE CEILINGS UNLIMITED...EXCEPT PATCHY MVFR TO IFR CEILINGS AROUND RWI 09Z TO 13Z. MVFR VISIBILITY IN PATCHY HAZE AND FOG THROUGH 13Z EXCEPT IFR TO LIFR VICINITY RWI...OTHERWISE VISIBILITY UNRESTRICTED. ISOLATED THUNDERSTORMS POSSIBLE AFTER 18Z. SOUTH TO SOUTHWEST WINDS AROUND 5 MPH THROUGH 13Z...THEN INCREASING TO 5 TO 10 MPH. -RHJ && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...HARTFIELD
Hazardous weather outlook, Jun 23, 12:35 PM EDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 1235 PM EDT FRI JUN 23 2006 NCZ007>011-021>028-038>043-073>078-083>086-088-089-240800- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 1235 PM EDT FRI JUN 23 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT HOT TEMPERATURES AND HIGH HUMIDITY VALUES HAVE LED TO A VERY UNSTABLE ATMOSPHERE THIS AFTERNOON. SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER CENTRAL NORTH CAROLINA... MAINLY IN NORTHERN SECTIONS FIRST. THESE STORMS WILL MOVE TOWARD THE EAST AT 15 TO 20 MPH. A FEW OF THESE STORMS MAY PRODUCE STRONG DOWNBURST WINDS IN EXCESS OF 60 MPH. HAIL THE SIZE OF PENNIES COULD ALSO OCCUR WITH ISOLATED STORMS. ANY STORMS WILL HAVE THE POTENTIAL TO PRODUCE EXCESSIVE AMOUNTS OF LIGHTNING. A SINGLE CLUSTER OF THUNDERSTORMS MAY PRODUCE OVER 100 CLOUD TO GROUND STRIKES IN JUST 15 MINUTES. LOCALLY HEAVY RAIN IS ALSO POSSIBLE... AS THESE STORMS WILL BE SLOW MOVING. AMOUNTS COULD EXCEED AN INCH PER HOUR IN A FEW OF THE HEAVIER SHOWERS AND STORMS... WHICH MAY LEAD TO LOCALIZED STREET FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE THREAT OF LOCALIZED HEAVY RAINFALL AND SPOT FLOODING WILL INCREASE OVER THE WEEKEND AND EARLY NEXT WEEK WITH A PERSISTENT FLOW OF MOIST AIR OFF THE SUBTROPICAL ATLANTIC INTO CENTRAL NORTH CAROLINA. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER NETWORK ACTIVATION MAY BE NEEDED FROM MID AFTERNOON INTO EARLY THIS EVENING. RFG/GIH
In the hours before
Special weather statement, Jun 23, 11:14 AM EDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 1114 AM EDT FRI JUN 23 2006 NCZ011-027-028-041>043-075>078-084>086-088-089-232100- HALIFAX-NASH-EDGECOMBE-WAKE-JOHNSTON-WILSON-MOORE-LEE-HARNETT- WAYNE-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROANOKE RAPIDS...NASHVILLE... ROCKY MOUNT...RALEIGH...SMITHFIELD...WILSON...SOUTHERN PINES... SANFORD...LILLINGTON...GOLDSBORO...ROCKINGHAM...LAURINBURG... RAEFORD...FAYETTEVILLE...CLINTON 1114 AM EDT FRI JUN 23 2006 ...HEAT INDEX VALUES WILL BE IN THE UPPER 90S TO NEAR 100 THIS AFTERNOON... TEMPERATURES ARE EXPECTED TO RISE INTO THE LOWER TO MID 90S THIS AFTERNOON. THIS HEAT COMBINED WITH HIGH HUMIDITY WILL PUSH HEAT INDEX VALUES TO THE UPPER 90S TO AROUND 100 DEGREES ACROSS THE FAR EASTERN PIEDMONT... THE SANDHILLS... AND PORTIONS OF THE COASTAL PLAIN OF NORTH CAROLINA. HEAT INDEX VALUES IN THE UPPER 90S TO AROUND 100 CAN POSE A HEALTH HAZARD FOR SOME GROUPS... PARTICULARLY ELDERLY PEOPLE... THE VERY YOUNG... FOR PEOPLE WORKING STRENUOUSLY OUTDOORS IN THE HEAT OF THE DAY... AND THOSE WITH HEALTH PROBLEMS MADE WORSE BY THE HEAT. TO REDUCE HEAT STRESS WHILE OUTDOORS...STAY IN A WELL VENTILATED AREA AND STAY OUT OF DIRECT SUNSHINE. DRINK PLENTY OF WATER. IF POSSIBLE... TAKE FREQUENT BREAKS IN AN AIR CONDITIONED PLACE. HARTFIELD
Special weather statement, Jun 23, 12:40 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 1240 PM EDT FRI JUN 23 2006 NCZ008>010-231745- GRANVILLE-VANCE-WARREN- INCLUDING THE CITIES OF...OXFORD...HENDERSON...WARRENTON 1240 PM EDT FRI JUN 23 2006 ...STRONG SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS GRANVILLE... VANCE... AND WARREN COUNTIES THROUGH 215 PM... AT 1230 PM EDT... DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS MOVING ACROSS PORTIONS OF THE NORTHEASR PIEDMONT AND NORTHERN COASTAL PLAINS WHICH INCLUDE STOVALL...OXFORD...KERR LAKE...KITTRELL...LAKE GASTON... AND WARRENTON. THESE STORM WILL PRODUCE STRONG GUSTY WINDS...VERY HEAVY RAINFALL AND DANGEROUS CLOUD TO GROUND LIGHTENING. REU
Special weather statement, Jun 23, 1:42 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 142 PM EDT FRI JUN 23 2006 NCZ010-011-231845- HALIFAX-WARREN- 142 PM EDT FRI JUN 23 2006 ...STRONG THUNDERSTORMS WILL SLOWLY MOVE ACROSS WARREN AND HALIFAX COUNTIES THROUGH 245 PM EDT... AT 142 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER LAKE GASTON OR ABOUT 15 MILES WEST OF ROANOKE RAPIDS...MOVING SLOWLY EASTWARD AROUND 5 MPH. SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...LAKE GASTON...ROSEMARY...ROANOKE RAPIDS...WELDON...AND...SOUTH WELDON. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. THESE GUSTY WINDS COULD RESULT IN A FEW DOWNED TREES. THESE THUNDERSTORMS ARE PRODUCING AN EXCESSIVE AMOUNT OF LIGHTNING. SEEK SHELTER INDOORS AND STAY AWAY FROM THE WINDOWS. DO NOT USE THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF YOU CANNOT SEEK SHELTER INDOORS AUTOMOBILES CAN PROVIDE GOOD SHELTER. VERY HEAVY RAIN WITH RAINFALL AMOUNTS EXCEEDING TWO TO THREE INCHES DURING THE NEXT HOUR CAN BE EXPECTED IN THESE AREAS. MOTORISTS SHOULD DRIVE WITH CAUTION TO AVOID HYDROPLANING. MINOR FLOODING OF LOW LYING AREAS...CREEKS...STEAMS AND SOME ROADS CAN BE EXPECTED. KK
Local storm report, Jun 23, 2:15 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
215 PM EDT FRI JUN 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG LAKE GASTON 36.52N 77.99W
06/23/2006 WARREN NC PUBLIC
NUMEROUS TREES DOWN AROUND LAKE GASTON.
&&
REULocal storm report, Jun 23, 2:30 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
230 PM EDT FRI JUN 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL OXFORD 36.31N 78.59W
06/23/2006 E0.75 INCH GRANVILLE NC TRAINED SPOTTER
TRAINED SPOTTER REPORTED HAIL, HEAVY RAINFALL AND WIND
GUST TO AROUND 58 MPH.
&&
REUThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 1:03 PM EDT | Severe Thunderstorm Warning | RAH | Warren | 27 min |
| Jun 23, 2:18 PM EDT | Severe Thunderstorm Warning | RAH | Granville | 27 min |
| Jun 23, 2:19 PM EDT | Severe Thunderstorm Warning | RAH | Warren | 26 min |
| Jun 23, 2:32 PM EDT | Flash Flood Warning | RAH | Granville | 3 hr |
| Jun 23, 2:47 PM EDT | Severe Thunderstorm Warning | RAH | Chatham | 58 min |
| Jun 23, 2:59 PM EDT | Severe Thunderstorm Warning | RAH | Durham | 61 min |
| Jun 23, 3:01 PM EDT | Severe Thunderstorm Warning | RAH | Warren | 59 min |
| Jun 23, 3:06 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Vance | 54 min |
| Jun 23, 3:19 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 56 min |
| Jun 23, 3:26 PM EDT | Flash Flood Warning | RAH | Franklin | 2 hr |
| Jun 23, 4:01 PM EDT | Severe Thunderstorm Warning | RAH | Chatham | 44 min |
| Jun 23, 4:16 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 44 min |
| Jun 23, 4:40 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Lee | 65 min |
| Jun 23, 4:45 PM EDT | Flash Flood Warning | RAH | Wake | 2 hr |
| Jun 23, 5:14 PM EDT | Severe Thunderstorm Warning | RAH | Randolph | 61 min |
| Jun 23, 5:15 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 45 min |
| Jun 23, 5:25 PM EDT | Severe Thunderstorm Warning | RAH | Davidson | 65 min |
| Jun 23, 5:51 PM EDT | Flash Flood Warning | RAH | Alamance | 114 min |
| Jun 23, 5:57 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 48 min |
| Jun 23, 5:58 PM EDT | Flash Flood Warning | RAH | Davidson, Randolph | 3 hr |
| Jun 23, 6:16 PM EDT | Severe Thunderstorm Warning | RAH | Randolph | 59 min |
| Jun 23, 6:20 PM EDT | Flash Flood Warning | RAH | Guilford | 115 min |
| Jun 23, 6:38 PM EDT | Flash Flood Warning | RAH | Montgomery | 3 hr |
| Jun 23, 6:44 PM EDT | Severe Thunderstorm Warning | RAH | Stanly | 61 min |
| Jun 23, 6:54 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 51 min |
| Jun 23, 7:02 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Montgomery | 58 min |
| Jun 23, 7:40 PM EDT | Flash Flood Warning | RAH | Stanly | 2 hr |
| Jun 23, 7:43 PM EDT | Severe Thunderstorm Warning | RAH | Richmond | 62 min |
Nearby
Flash Flood Warnings in North Carolina, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.